Pseudoephedrine- Sudafed 60 Mg
Information About Pseudoephedrine- Sudafed 60 Mg
About Pseudoephedrine- Sudafed 60 Mg
The Medicine Brand Sudafed 60 mg is manufactured by Glaxo Smithkline Pharmaceuticals Ltd and mainly contents the generic drug Pseudoephedrine.
Pakaging
10 Tablet
Active Ingredients For Pseudoephedrine- Sudafed 60 Mg
Pseudoephedrine 60 mg
Diseases List For Which Pseudoephedrine- Sudafed 60 Mg Is Prescribed
This Drug Is Prescribed For Nasal decongestant
Other Significations For Pseudoephedrine- Sudafed 60 Mg
This Medication AllegraD is a combination of an antihistamine fexofenadine and a decongestant pseudoephedrine Fexofenadine is an oral second generation antihistamine that is used to treat the signs and symptoms of allergy and hives It is similar to the other second generation antihistamines loratadine Claritin cetirizine Zyrtec and azelastine Astelin Histamine is a chemical that is responsible for many of the signs and symptoms of allergic reactions for example swelling of the lining of the nose sneezing and itchy eyes Histamine is released from histaminestoring cells mast cells and then attaches to other cells that have receptors for histamine The attachment of the histamine to the receptors causes the cell to become activated releasing other chemicals that produce the effects that we associate with allergy for example sneezing Fexofenadine blocks one type of receptor for histamine the H1 receptor and thus prevents activation of H1 receptorcontaining cells by histamine Unlike the first generation antihistamines fexofenadine and other secondgeneration antihistamines do not readily enter the brain from the blood Therefore they cause less drowsiness and are called nonsedating antihistamines Pseudoephedrine causes blood vessels in the nasal passages to narrow vasoconstrict Vasoconstriction reduces nasal congestion by preventing fluid from draining from blood vessels into nasal passages The FDA approved AllegraD in December 1997
Precautions To Be Taken Before Pseudoephedrine- Sudafed 60 Mg
AllegraD Should Not Be Taken With Monoamine Oxidase Mao Inhibitor Drugs Such As Phenelzine Nardil And Tranylcypromine Parnate Because Combining Pseudoephedrine With Mao Inhibitors Can Lead To Dangerous Increases In Blood Pressure And Other Serious Side Effects Aluminum Containing Antacids For Example Maalox Reduces The Absorption Of Fexofenadine Therefore Aluminum Containing Antacids And Fexofenadine Should Not Be Administered Together Fruit Juices Apple Orange Grapefruit May Reduce The Absorption Of Fexofenadine Andexofenadine Should Only Be Administered With Water
Major Conditions And Care
Pregnancy And Pseudoephedrine- Sudafed 60 Mg
Can We Take Pseudoephedrine- Sudafed 60 Mg During Pregnancy?
Pregnancy Class C Animal reproduction studies have shown an adverse effect on the fetus and there are no adequate and wellcontrolled studies in humans but potential benefits may warrant use of the drug in pregnant women despite potential risks
Lactation And Pseudoephedrine- Sudafed 60 Mg
Can We Use Pseudoephedrine- Sudafed 60 Mg During Lactation
Lactation Class L5 Studies in breastfeeding mothers have demonstrated that there is significant and documented risk to the infant based on human experience or it is a medication that has a high risk of causing significant damage to an infant The risk of using the drug in breastfeeding women clearly outweighs any possible benefit from breastfeeding The drug is contraindicated in women who are breastfeeding an infant
Side Effects Of Pseudoephedrine- Sudafed 60 Mg
Nausea stomach upset skin rash acute toxicity
More Danger Effects Fatal Effect Due To Overdose Of Pseudoephedrine- Sudafed 60 Mg
Nausea stomach upset skin rash acute toxicity
Pseudoephedrine- Sudafed 60 Mg Is Manufactured By , Glaxo Smithkline Pharmaceuticals Ltd
Pseudoephedrine- Sudafed 60 Mg Contains Mainly The Drug Pseudoephedrine